# SDR ZJW2004F00002

- Difficulty date: September 13, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N6154X
- Make and model: Gulstm 500B
- Aircraft serial: 500B98324
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Nr 1
- Part time: 14,268 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 CYLINDER BARREL BROKE CAUSING PISTON TO BE CAUGHT ON THE DOWN STROKE.  THEN ROD BOLTS BROKE AND ROD CAP CAME OFF.  ENGINE LOST MUCH OF OIL AND WAS FEATHERED AND LANDED SAFELY.
